# SDR NSVA20070253

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 38,151 hours, 37,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FORWARD CABIN RIGHT SIDE DOES NOT ILLUMINATE.  TESTED EMERGENCY EXIT LIGHT IAW AMM 33-50-10.  OPS CHECK GOOD.
